One Lot of Children's Advil Suspension Recalled

AUGUST 28, 2018
One lot of Children’s Advil® Suspension, Bubble Gum Flavored Liquid bottles (4 fluid ounces) is being voluntarily recalled by Pfizer Consumer Healthcare, a division of Pfizer Inc. The recall was issued due to customer complaints that the dosage cup provided is marked in teaspoons, and the instructions on the label are described in milliliters, according to the FDA.

Children’s Advil® Suspension, Bubble Gum Flavored Liquid (4 fl. oz.) temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. According to Pfizer, the use of the over-the-counter ibuprofen product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose. The most common adverse effects associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness. Consumers should contact their healthcare provider if they have experienced any problems that may be related to taking or using Children’s Advil® Suspension, Bubble Gum Flavored Liquid (4 fl. oz.).

The recalled product (NDC 0573-0207-30, lot R51129) was distributed nationwide to wholesalers, distributors, and retailers in the United States between May 2018 and June 2018. According to Pfizer, Inc., the company has notified wholesalers, distributors, and retailers to arrange for return of any recalled product. Existing inventory of the lot being recalled should not be used or distributed, and the product should be immediately quarantined.

Reference
Pfizer, Inc. Issues A Voluntary Nationwide Recall Of One Lot Of Children’s Advil® Suspension Bubble Gum Flavored 4 FL OZ Bottle [news release]. Silver Spring, MD; August 27, 2018: FDA website. http://www.pharmacytimes.com/link/212. Accessed Aug. 28, 2018.

SHARE THIS
1